# SDR SWAA2025092918599

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 42,167 hours, 20,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY EXITS LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-805-NG. OPS CHECKED GOOD.
